MAUDE Adverse Event Report: ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number BURR ATTACHMENT 2.35 MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-300b burr's locking mechanism is not holding.Discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged, ar-300b, burr attachment 2.35 mm, batch 15249640, was received for evaluation.Visual inspection noted a broken clamping system in the drive shaft.Functional testing revealed that the device would not hold a burr in place when it was in the 'lock' position.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during insertion.Complaint allegation is confirmed.

Brand Name
BURR ATTACHMENT 2.35 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22309689
Report Number1220246-2025-02630
Device Sequence Number8082266
Product Code LXH
UDI-Device Identifier00888867099968
UDI-Public(01)00888867099968(11)240516(10)15249640
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR ATTACHMENT 2.35 MM
Device Catalogue NumberAR-300B
Device Lot Number15249640
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown